The modified jacobi-perron algorithm over Fq(X)d

Kae Inoue, Hitoshi Nakada

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)447-470
Number of pages24
JournalTokyo Journal of Mathematics
Volume26
Issue number2
DOIs
Publication statusPublished - 2003 Jan 1

Fingerprint

Jacobi

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The modified jacobi-perron algorithm over Fq(X)d . / Inoue, Kae; Nakada, Hitoshi.

In: Tokyo Journal of Mathematics, Vol. 26, No. 2, 01.01.2003, p. 447-470.

Research output: Contribution to journalArticle

Inoue, Kae ; Nakada, Hitoshi. / The modified jacobi-perron algorithm over Fq(X)d In: Tokyo Journal of Mathematics. 2003 ; Vol. 26, No. 2. pp. 447-470.
@article{3b85e4146d7f4ff4b637da90e4d0b841,
title = "The modified jacobi-perron algorithm over Fq(X)d",
author = "Kae Inoue and Hitoshi Nakada",
year = "2003",
month = "1",
day = "1",
doi = "10.3836/tjm/1244208601",
language = "English",
volume = "26",
pages = "447--470",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - The modified jacobi-perron algorithm over Fq(X)d

AU - Inoue, Kae

AU - Nakada, Hitoshi

PY - 2003/1/1

Y1 - 2003/1/1

UR - http://www.scopus.com/inward/record.url?scp=33745637093&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745637093&partnerID=8YFLogxK

U2 - 10.3836/tjm/1244208601

DO - 10.3836/tjm/1244208601

M3 - Article

AN - SCOPUS:33745637093

VL - 26

SP - 447

EP - 470

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -